Record Details

On Complex Random Variables

Pakistan Journal of Statistics and Operation Research

View Archive Info
 
 
Field Value
 
Title On Complex Random Variables
 
Creator Khurshid, Anwer; Department of Mathematical and Physical Science
College of Arts and Sciences, University of Nizwa
Sultanate of Oman
Al-Hemari, Zuhair A.; Ministry of Higher Education
Sultanate of Oman
Kamal, Shahid; College of Statistical and Actuarial Sciences
University of the Punjab, Lahore, Pakistan
 
Subject Statistics
Complex Variables, Multivariate

 
Description In this paper, it is shown that a complex multivariate random variable  is a complex multivariate normal random variable of dimensionality if and only if all nondegenerate complex linear combinations of  have a complex univariate normal distribution. The characteristic function of  has been derived, and simpler forms of some theorems have been given using this characterization theorem without assuming that the variance-covariance matrix of the vector  is Hermitian positive definite. Marginal distributions of  have been given. In addition, a complex multivariate t-distribution has been defined and the density derived. A characterization of the complex multivariate t-distribution is given. A few possible uses of this distribution have been suggested.
 
Publisher College of Statistical and Actuarial Sciences
 
Contributor
 
Date 2012-07-01
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://www.pjsor.com/index.php/pjsor/article/view/534
10.18187/pjsor.v8i3.534
 
Source Pakistan Journal of Statistics and Operation Research; Vol 8. No. 3, 2012; 645-654
2220-5810
1816-2711
 
Language eng
 
Relation http://www.pjsor.com/index.php/pjsor/article/view/534/265